# SDR HEEA087003

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9701362
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY DEAD. REPAIRED.
